Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 1, Issue 2, Pages 99-114
http://dx.doi.org/10.1155/S1048953388000085

Classical fluid aspects of nonlinear Schrödinger equations and solitons

School of Mathematical Sciences, Queen Mary College, Mile End Road, London E1 4NS, United Kingdom

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James G. Gilson, “Classical fluid aspects of nonlinear Schrödinger equations and solitons,” Journal of Applied Mathematics and Simulation, vol. 1, no. 2, pp. 99-114, 1987. https://doi.org/10.1155/S1048953388000085.